CSpace
A discrete Korn's inequality in two and three dimensions
Xu, XJ
2000-05-01
Source PublicationAPPLIED MATHEMATICS LETTERS
ISSN0893-9659
Volume13Issue:4Pages:99-102
AbstractIn this paper, we present a simple and general proof for Korn's inequality for nonconforming elements, like Wilson's Element and Carey's Element. (C) 2000 Elsevier Science Ltd. All rights reserved.
KeywordKorn's inequality Wilson's Element Carey's Element
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000085605500019
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15024
Collection中国科学院数学与系统科学研究院
AffiliationChinese Acad Sci, Inst Computat Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Xu, XJ. A discrete Korn's inequality in two and three dimensions[J]. APPLIED MATHEMATICS LETTERS,2000,13(4):99-102.
APA Xu, XJ.(2000).A discrete Korn's inequality in two and three dimensions.APPLIED MATHEMATICS LETTERS,13(4),99-102.
MLA Xu, XJ."A discrete Korn's inequality in two and three dimensions".APPLIED MATHEMATICS LETTERS 13.4(2000):99-102.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, XJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, XJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, XJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.